Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Euler, M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:91
Abstract pages:385
Full texts:138
References:33

http://www.mathnet.ru/eng/person47660
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. M. Euler, N. Euler, S. Lundberg, “Reciprocal Bäcklund transformations of autonomous evolution equations”, TMF, 159:3 (2009),  418–427  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:3 (2009), 770–778  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021